# SDR IXXA20150101100

- Difficulty date: September 11, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146T82117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR SILL AREA UNDER SCUFF PLATE CORRODED AREA  AT FLOOR.  R & R BULK CARGO DOOR LOWER SILL FLOOR PLATE IAW SRM 51-40-02.
